# SDR AALA20031339

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  ROWS 7 TO 11DEF EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR ROWS 7 TO 11DEF EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
